Hiya im 16 and for the past 4 months i been suffering really painful headaches, more like a stabbing pain every 20 minutes and lasts between 30seconds to 5 minutes. I was seriously concerned so i took some pain killers, i tried the usuall ones and i then started crying in pain so i went to see my doctor who put me on co-codamol 500ml. These tablets he had was giving me the sleep i wanted that i was missing out on because of these stabbing headaches however they didnt help with these stabbing pains. I went back to my doctor who put me on tention headache tablets that also didnt work so he tried me a lot of other tablets even migraleve tablets. In the end i went for a CT scan and went back to see my results 2 days later at my doctors. The results were clear and that puzzled him and myself, I was then being sick with these stabbing pains on the sides and the front of my head so i went back to see my doctor and he gave me sickness tablets that do stop me being sick and gave me Tramacet and i have been living on them untill he refurred me to see a specialist who put me on pitzofen that made me ill so i stopped taking them and was still on Tramacet. I spoke to my doctor the other day who put me on a tablet that was also a depsressent tablet but once again it didnt work and was making me have chest pains and my stabbing pains have been getting worse. I am now back on Migraleve tablets just the yellow ones and tramacet. What else can i do ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.